# SDR 96ZZZX2680

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Rt Fus Lav Serv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD RT FUSELAGE LAVATORY SERVICE DOOR AND DOOR CUT-OUT HAVE CORROSION.  REMOVED DOOR, FABRICATED NEW DOOR AND INSTALLED IAW SRM 51-1-0 AND SRM 53-4-1.  REMOVED CORROSION ON CUT-OUT, TREATED AND PRIMED IAW SRM 51-1-8.
